# SDR SWAA2014060928827

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 35,147 hours, 23,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3113481
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT WIRING LOOSE.  SECURED WIRE IAW MM.
